BibTeX record journals/toms/MajaessKFB92

download as .bib file

@article{DBLP:journals/toms/MajaessKFB92,
  author    = {Gouad Majaess and
               Patrick Keast and
               Graeme Fairweather and
               Karin Remington Bennett},
  title     = {The solution of almost block diagonal linear systems arising in spline
               collocation at Gaussian points with monomial basis functions},
  journal   = {{ACM} Trans. Math. Softw.},
  volume    = {18},
  number    = {2},
  pages     = {193--204},
  year      = {1992},
  url       = {https://doi.org/10.1145/146847.146926},
  doi       = {10.1145/146847.146926},
  timestamp = {Tue, 06 Nov 2018 12:51:10 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/toms/MajaessKFB92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics